# SDR CALA2009012600055

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 54,666 hours, 14,756 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 755299
- Part serial: A5481
- Condition: Inoperative
- Location: Le Slat
- Part time: 54,665 hours, 14,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE LIGHT ILLUMINATED DURING CLIMBOUT, PERFORMED ABNORMAL CHECKLIST.  SLAT WOULD NOT RETRACT, RETURNED TO AIRPORT (EWR).  REMOVED AND REPLACED NUMBER 11 AND 13 ROTARY ACTUATORS PER AMM 27-81-18.  OPERATIONAL CHECKS NORMAL.
